Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Too much benadryl symptoms

Premium Questions

Dr. Kathy Robinson MD

I have been taking 50 mg of Benadryl for sleep for over a year and want to get off it. It has been 2 days off and I am nauseated and have lost my appetite. How long will this last? Any help you would ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Anshul Varshney MD

I have been taking benadryl for years on a consecutive basis. And then I started noticing small ... but then shortly after that I was able to go on my own again . I ran across a website that says benadryl can... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Ivo Ditah MD

gave him some Benadryl . I am worried that it could be either mites from rodents or bed bugs and that I ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Ajish TP MD

and blood pressure spikes. If I take Benadryl will it increase the affects of the tumor if that s what I ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Praveen Rodrigues MD

i had a cold or sinus probelem, took antihistimine during the day and benadryl at night,it cleared up all except my left gland began swelling.i went to doc and got amoxicillin , it worked immediately ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)

Public Forum Discussions

Dr.  Bharth Kumar V D MD

I am cutting back on drinking, and have tried to use Benadryl (75 -100) per night to avoid withdrawal by sleeping. The withdrawal symptoms have eased, but my BP has risen considerably (145/90) and my ... View answer

Answered by : Dr. Bharth Kumar V D ( Diabetologist)
Dr.    Mohammed Taher Ali MD

told to take a benadryl for the allergy symptoms. Is this dangerous? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Mahboob Ur Rahman MD

I was taking Diphenhydramine(benydral) for 3 -4 weeks to sleep longer and without interruptions at night however even though my doctor said its non habit forming I noticed once stopped I cant sleep now I haven t slept for... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

a week while staying with family, I was taking Benadryl every night (they have cats). I stopped when I ... withdrawal from the Benadryl? Thanks! ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Parin N. Parmar MD

I ve been taking benadryl for my allergys for quite some time.Anyhow now I feel like my allergys are worse when I don t take them then they were before taking the benadryl .Also I been feeling crappy when ... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)

Mobile Questions and Answers

Dr. Awadhesh P Singh Solanki MD

Dr. Raju A.T MD

Hi, Thanks for your query. Could be an allergic reaction. Take a dose of Benadryl and observe if it comes down then it is confirmed that it could be due to allergy. Regards,